# SDR AWXA200600346

- Difficulty date: February 20, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 51,530 hours, 22,862 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1563116
- Part serial: 00005H7052
- Condition: Cracked
- Location: Cockpit
- Part time: 19,088 hours, 7,721 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

REPORTED AT FL350, RT WINDSHIELD CRACKED & HEARD ARCING IN WINDSHIELD.  RETURNED & LANDED WITHOUT FURTHER EVENT.  MX R & R RT WINDOW IAW AIRBUS 320 MM 56-11-11 AND REPLACED RT WINDOW HEAT CONTROLLER IAW AIRBUS 320 MM 30-42-30.  OPS & LEAK CHECKS GOOD. ROOT CAUSE OF FAILURE OF WINDOW WAS ATTRIBUTED TO MOISTURE INGRESS.  WINDOW WAS SCRAPPED AT VENDOR.  VENDOR FOUND NO FAULT WITH THE WINDOW HEAT CONTROLLER.  OPERATIONAL CHECKS WERE GOOD.   VENDOR PERFORMED FULL FUNCTIONAL TESTS AND INSPECTED WINDOW HEAT CONTROLLER IAW SAGEM CMM 30-42-36 REV. ORIG.
